# SDR 99ZZZX1940

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7454W
- Make and model: Piper PA 28-180
- Aircraft serial: 281343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Seat Track
- Component: 6255704
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION WAS DISCOVERED ON THE WEB AND LOWER PORTIONS OF THE SEAT TRACKS.  ALL FOUR SEAT TRACKS WERE REPLACED.
